| Catalog Number |
45-800 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported rupture and capsular contracture baker grade unknown.Later healthcare professional reported "the right breast implant demonstrates linear filling defect within the implant substance suggestive of intracapsular right breast implant rupture" diagnosed via ultrasound and pain in lateral.This record is for the right side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: rupture observed an opening assessed as unidentified (tear) opening.Capsular contracture: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure, crease, were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9; h3; h6.